# SDR P5CA9701217

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 19039253
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S ALTIMETER READS 300 FT HIGH AT 31,000 FEET, MACH METER READS .03 HIGH, AND IAS READS NORMAL.  REPLACED CADC IAW MAINTENANCE MANUAL 34-12-01 PG 401, OPERATIONAL CHECK PER 34-12-00 PG 508-5.
